# SDR R61A2022110300682

- Difficulty date: October 26, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 31,011 hours, 22,279 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Reinforcement
- Part number: 17002456003
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD WTF FAIRING AFT MOUNTING FRAME LWR RH REINF PAN CORRODED. R&R IAW SRM 51-41-01.
